# SDR MWEA98489

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99581399
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON VERTICAL STIFFENER CRACKED FORWARD INBOARD CORNER OF ELECTRICAL CONNECTOR PANEL.  MTC REMOVED CRACKED ANGLE FABRICATED AND INSTALLED REPLACEMENT ANGLE.
